# SDR ASAA2025112061797

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 21,225 hours, 4,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Epsu Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

WHILE PER TASK CARD I321-7DAY-CHECK. FOUND 11WL & 13WL EPSU BATTERY FAULT. GROUNDED - YES.  REMOVED AND REPLACED 11WL AND 13WL EPSU BATTERY IAW AMM 33-51-38. OPS GOOD. OK FOR SERVICE.
